has anyone gotten bad anxiety or panic because of taking pain meds? I have been on the duragesic patch for 5 weeks now and since a few days ago I am full of anxiety and have had 2 bad panic attacks. I have GAD but have been doing good for some time now. My panic was always caused by bad pain but I'm not in real bad pain now. Don't know if I'm doing this to myself or what. I am going on a vacation in 2 weeks and have been a little worried about pain but not enough that I should be having panic attacks over it. This feeling is unbearable and I feel like I'm going to die when it gets bad. I can't even sit down, I have to keep moving and laying down is a big no-no, it makes it so much worse! I take trazadone at night for bad insomnia and have for years, I'm gonna try taking one today. any thoughts would be greatly appreciated!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...